# SDR N3XR202510300002

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N316ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N224
- Aircraft time: 2,465 hours
- Engine: Austro E4
- Engine time: 1,440 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Dampener
- Part number: E4A73300000
- Part serial: 06698
- Condition: Failed
- Location: Zone 600
- Part time: 1,470 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING TROUBLESHOOTING FOR LOW POWER OUTPUT, THE TORSIONAL VIBRATION DAMPER WAS FOUND DAMAGED, WITH SEVERAL BROKEN PIECES MISSING FROM IT. IT WAS ALLOWING SLIPPAGE WHILE DRIVING THE PROPELLER.
